See what moms are talking about today
View or share your favorite baby photos
From pregnancy to motherhood, every mom has questions or could use some support. Join the conversation to learn from or help other moms just like you.
Join now to get nutritional guidance and up to $329* in benefits
What are the benefits of membership?
I went tuesday for my sons 6 month old shots... I was expecting the same reaction as his 2 and 4 months.. He did pretty well with em, but when I was giving him his bath yesterday I noticed a red bump beside the place he got his shots in his left leg.. Not on the site; about an inch away.. Well I rubbed it and it felt warm and hard under the skin.. I called and they said it was normal just to put a cool washcloth on it.. Has this happened to any of your kids? And does anyone know why it happens and what it is??
I agree with the pediatrician's office. This is a pretty common reaction. Especially if one of the shots he got was a DTAP. It is pretty bad about causing knots. Although, any injection can do it.
My children never experienced it, but I have had it happen to me several times. It is just caused by a localized reaction to the injection. You would definitely need to call the office back if there became a lot of redness or red streaks.
I hope this helps!
This happened to my daughter after her 2 and 4 month-old shots. It's likely caused by the tetanus vaccination. The second-time around, I massaged the knot gently each night during her bath and the lump didn't get near as big nor did it last near as long as the first lump she had.
Thanks guys! Today is the 3rd day after his shots and it is so much better.. I just put a cool washcloth on it and i also rubbed it and it seems to be alot better.
This happens to my daughter every time she gets shots. The hard little welts hang around for weeks. The daycare even called me once at work because they thought she had bug bites. It's totally normal.